International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 21, Pages 1077-1096

Derivations of quasi *-algebras

F. Bagarello,1 A. Inoue,2 and C. Trapani3

1Dipartimento di Matematica e Applicazioni, Facoltà d' Ingegneria, Università di Palermo, Viale delle Scienze, Palermo 90128, Italy
2Department of Applied Mathematics, Fukuoka University, Fukuoka 814-80, Japan
3Dipartimento di Matematica e Applicazioni, Università di Palermo, Via Archirafi 34, Palermo 90123, Italy

Received 17 July 2003

Copyright © 2004 F. Bagarello et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The spatiality of derivations of quasi *-algebras is investigated by means of representation theory. Moreover, in view of physical applications, the spatiality of the limit of a family of spatial derivations is considered.